A new refinement of discrete Jensen’s inequality depending on parameters
作者: László Horváth
作者单位: 1Department of Mathematics, University of Pannonia
刊名: Journal of Inequalities and Applications, 2013, Vol.2013 (1), pp.1-16
来源数据库: Springer Journal
DOI: 10.1186/1029-242X-2013-551
关键词: convex functionmid-convex functiondiscrete Jensen’s inequalityquasi-arithmetic mean
英文摘要: Abstract(#br)In this paper we give a new refinement of discrete Jensen’s inequality, which generalizes a former result. The introduced sequences depend on parameters. The strict monotonicity and the convergence are investigated. We also study the behavior of the sequences when the parameters vary. One of the proofs requires an interesting convergence theorem with probability theoretical background. This result is an extension of a former result, but its proof is simpler. The results are applied to define and study some new quasi-arithmetic means.(#br) MSC: 26D07, 26A51.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.822 (2012)

×
关键词翻译
关键词翻译
  • inequality 不等式
  • discrete 离散的
  • refinement 精制
  • parameters 参数